Can your period be late after stopping the pill?
My answer is two-fold. First, If you mean if you stop taking the pill on a saturday, is it normal for it not to come until sometimes almost a week later, then yes, its normal. Most women dont get theyre period after stopping the pill for 4-5 days. Secondly, if you meant can your period be late after not taking the pill for a few months, the answer is also yes. The pills keep you on a regulated cycle, and once you stop taking them your body will probably revert to a slightly less normal cycle, depending on your body mass, and estrogen levels etc.
Could I be pregnant if I just got off the pill and my period was a week early then next period 4 days late with shorter and lighter flow?
Does a missed period after getting off the pill mean your pregnant home test was negative after 1 week late?
Hi, No this doesn't mean you're pregnant but it is possible. When you stop birth control it is not unheard of for a woman to miss her period. After stopping the pill you will notice a withdrawal bleed. This withdrawal bleed usually arrives with 2 weeks of stopping the pill but can arrive as late as 4 weeks after stopping the pill. It is possible you tested too early. Wait a week and re-test. Good…
How do you know if you are late with your period if you are not regular because stopping the the pill?
Was on the pill for almost 3 years and went off it about 2 months ago. got period a week early last month but haven't got it yet this month is this normal?
When do you get your period after changing from Depo-Provera to the birth control pill and stopping the pill?
It can take anywhere from days to 18 months for your period to return after stopping Depo Provera. Taking the birth control pill doesn't change that timing -- the birth control pill doesn't "jump start" or "regulate" your period after stopping Depo Provera. Remember that you can get pregnant before your period restarts, so if you don't want to conceive right now, get on an effective method of birth control.
The birth control pill can make your period lighter. "A day late" is within the norm for women on or off the pill. If you're expecting that the pill will make your period always come on a Tuesday, four weeks apart, you are likely to be disappointed. For some women the pill makes the period this predictable, but they are the exception.
When you stop taking the birth control, your period may change in a few ways. First, it will probably get a bit heavier and crampier again, reverting to the pattern it had before you started the pill. (Since the pill makes most women's periods lighter and less crampy, stopping it removes this benefit.) Second, your period may not have the same timing it had when you were on the pill. When you stop, your next…